# SDR SWAA2024110154254

- Difficulty date: October 29, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8767M
- Make and model: Boeing 737-8
- Aircraft serial: 67521
- Aircraft time: 7,167 hours, 3,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 141BW HAS CRACK COMING FROM CAP STRIP FASTENER HOLE<[01] REPAIRED PER EA M-21-125-00669
